Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 70, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at May 4, 2021, 6:11 PM EDT for 11 counties in Virginia. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2021, 6:11 PM EDT (22:11 UTC)
- Expired
- May 4, 2021, 7:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Essex County, VA, Hanover County, VA, Henrico County, VA, King and Queen County, VA, King William County, VA, Lancaster County, VA, Middlesex County, VA, New Kent County, VA, Northumberland County, VA, Richmond County, VA, Westmoreland County, VA
The radar
The Norfolk radar (KAKQ), 95 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 6:55 PM EDT | TSTM WND DMG | Samos, VA | TREE DOWN AT RAINBOW LANE AND WATER VIEW RD IN WATER VIEW VA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 1:51 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
342
WUUS51 KAKQ 042211
SVRAKQ
VAC057-085-087-097-101-103-119-127-133-159-193-042300-
/O.NEW.KAKQ.SV.W.0070.210504T2211Z-210504T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
611 PM EDT Tue May 4 2021
The National Weather Service in Wakefield has issued a
* Severe Thunderstorm Warning for...
King and Queen County in east central Virginia...
Northwestern Middlesex County in eastern Virginia...
Northwestern Northumberland County in eastern Virginia...
Richmond County in east central Virginia...
Northern New Kent County in east central Virginia...
East central Henrico County in central Virginia...
Westmoreland County in east central Virginia...
Southeastern Hanover County in central Virginia...
Southeastern King William County in east central Virginia...
Essex County in east central Virginia...
Western Lancaster County in eastern Virginia...
* Until 700 PM EDT.
* At 609 PM EDT, severe thunderstorms were located along a line
extending from near Saint Clements Bay to Bottoms Bridge, moving
east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Severe thunderstorms will be near,
New Kent and King William around 625 PM EDT.
West Point, King And Queen Court House and Little Plymouth around
635 PM EDT.
Shacklefords around 640 PM EDT.
Church View and Jamaica around 645 PM EDT.
Urbanna and Saluda around 650 PM EDT.
Lancaster around 700 PM EDT.
Other locations impacted by these severe thunderstorms include
Eltham, Currioman Landing, Lottsburg, Threeway, Avalon, Cohoke, Belle
Isle State Park, Sandston, Rose Garden and Mattaponi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across Central Virginia. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows!
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3815 7661 3811 7660 3807 7653 3802 7651
3802 7647 3797 7641 3795 7634 3759 7659
3758 7661 3759 7661 3759 7664 3760 7665
3754 7666 3747 7714 3749 7718 3746 7719
3744 7735 3816 7684 3817 7676
TIME...MOT...LOC 2209Z 255DEG 45KT 3826 7670 3753 7721
HAIL...<.75IN
WIND...60MPH
$$
Zimmerman2 follow-up statements
120
WWUS51 KAKQ 042237
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
637 PM EDT Tue May 4 2021
VAC085-087-042245-
/O.CAN.KAKQ.SV.W.0070.000000T0000Z-210504T2300Z/
Henrico VA-Hanover VA-
637 PM EDT Tue May 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HENRICO AND
SOUTHEASTERN HANOVER COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
eastern and east central Virginia.
LAT...LON 3815 7661 3811 7660 3807 7653 3802 7651
3802 7647 3797 7641 3795 7634 3759 7659
3759 7664 3760 7665 3754 7667 3748 7705
3758 7710 3773 7703 3783 7692 3817 7676
TIME...MOT...LOC 2235Z 263DEG 32KT 3811 7651 3761 7686
$$
VAC057-097-101-103-119-127-133-159-193-042300-
/O.CON.KAKQ.SV.W.0070.000000T0000Z-210504T2300Z/
King and Queen VA-Middlesex VA-Northumberland VA-Richmond VA-
New Kent VA-Westmoreland VA-King William VA-Essex VA-Lancaster VA-
637 PM EDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHEASTERN KING AND QUEEN...NORTHWESTERN MIDDLESEX...
NORTHWESTERN NORTHUMBERLAND...RICHMOND...CENTRAL NEW KENT...
SOUTHEASTERN WESTMORELAND...SOUTHEASTERN KING WILLIAM...SOUTHEASTERN
ESSEX AND WESTERN LANCASTER COUNTIES...
At 635 PM EDT, severe thunderstorms were located along a line
extending from Saint George Island to near Little Plymouth, moving
east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
These severe storms will be near...
Lewisetta around 640 PM EDT.
Jamaica around 650 PM EDT.
Church View around 655 PM EDT.
Urbanna and Saluda around 700 PM EDT.
Other locations impacted by these severe thunderstorms include
Eltham, Currioman Landing, Lottsburg, Threeway, Avalon, Cohoke, Belle
Isle State Park, Rose Garden, Mattaponi and Lyells.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms have a history of
producing widespread wind damage across Central Virginia. SEEK
SHELTER NOW inside a sturdy structure and stay away from windows.
&&
LAT...LON 3815 7661 3811 7660 3807 7653 3802 7651
3802 7647 3797 7641 3795 7634 3759 7659
3759 7664 3760 7665 3754 7667 3748 7705
3758 7710 3773 7703 3783 7692 3817 7676
TIME...MOT...LOC 2235Z 263DEG 32KT 3811 7651 3761 7686
HAIL...<.75IN
WIND...60MPH
$$
Zimmerman999
WWUS51 KAKQ 042250
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
650 PM EDT Tue May 4 2021
VAC127-042300-
/O.CAN.KAKQ.SV.W.0070.000000T0000Z-210504T2300Z/
New Kent VA-
650 PM EDT Tue May 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NEW KENT COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
eastern and east central Virginia.
LAT...LON 3807 7653 3802 7651 3802 7647 3797 7641
3795 7634 3759 7659 3759 7664 3760 7665
3754 7667 3756 7686 3758 7687 3758 7688
3757 7688 3757 7690 3763 7692 3777 7686
3781 7676 3811 7660
TIME...MOT...LOC 2250Z 255DEG 45KT 3815 7632 3765 7667
$$
VAC057-097-101-103-119-133-159-193-042300-
/O.CON.KAKQ.SV.W.0070.000000T0000Z-210504T2300Z/
King and Queen VA-Middlesex VA-Northumberland VA-Richmond VA-
Westmoreland VA-King William VA-Essex VA-Lancaster VA-
650 PM EDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHEASTERN KING AND QUEEN...NORTHWESTERN MIDDLESEX...
NORTHWESTERN NORTHUMBERLAND...SOUTHEASTERN RICHMOND...SOUTHEASTERN
WESTMORELAND...SOUTHEASTERN KING WILLIAM...SOUTHEASTERN ESSEX AND
WESTERN LANCASTER COUNTIES...
At 650 PM EDT, severe thunderstorms were located along a line
extending from near Saint Inigoes Creek to Church View, moving east
at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
These severe storms will be near...
Lancaster around 705 PM EDT.
Other locations impacted by these severe thunderstorms include
Lottsburg, Mollusk, Avalon, Nuttsville, Ino, Dragonville, Belle Isle
State Park, Warner, Tidewater and Middletons Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms have a history of
producing widespread wind damage across Central Virginia. SEEK
SHELTER NOW inside a sturdy structure and stay away from windows.
&&
LAT...LON 3807 7653 3802 7651 3802 7647 3797 7641
3795 7634 3759 7659 3759 7664 3760 7665
3754 7667 3756 7686 3758 7687 3758 7688
3757 7688 3757 7690 3763 7692 3777 7686
3781 7676 3811 7660
TIME...MOT...LOC 2250Z 255DEG 45KT 3815 7632 3765 7667
HAIL...<.75IN
WIND...60MPH
$$
ZimmermanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 4:09 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, May 4, 4:09 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
409 PM EDT Tue May 4 2021
.SYNOPSIS...
A trof of low pressure crosses the area tonight. A cold front
crosses the area late Wednesday. Another area of low pressure
impacts the area Friday.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 320 PM EDT Tuesday...
SVR tstm watch thru 00Z. Expect the convection to the west to push
east across the local area btwn 4-8 PM, movivng offshore by midnite.
Will keep chc/low end likely PoPs (west) thru 00Z, then taper off
to chc as the svr threat ends this eve. S/W trof over the region
keep enuf moisture arnd for chc shwrs to continue thru the nite.
Otw, pt to mstly cldy/humid. Lows 65-70.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
As of 320 PM EDT Tuesday...
A dampening s/w crosses the area Wed, as the parent upper low builds
south across the Great Lakes and the sfc low slides from the eastern
Lakes into New England. Sct showers possible with the s/w Wed morn.
Models show a svrl hr 'lull" in the pcpn erly aftrn before anthr
line of convection dvlps along and ahead of the trailing cold front.
Chc to low end likely PoPs Wed aftrn, highest east of I-95 where
strongest instability/best dynamics are expected. SPC conts with its
MRGNL svr risk with the threat being wind gusts and hail with the
actual fropa. Highs upr 70s-mid 80s.
The cold front pushes off the coast Wed night. Lingering PoPs along
the coast early then clrg/turning cooler. Lows in the 40s west, 50-
55 east.
The pick of the week will be Thurs as high pres builds in from the
north. Mstly sunny/less himid. Highs 65-70. Fair/pt cldy Thurs nite
with more clouds late ahead of the next systm. A few shwrs psbl
across NC late. Lows in the 40s to near 50 se beaches.
Fri looks unsettled as anthr s/w trof crosses trhe area. Some model
disagreement as to whether pcpn gets enhanced by an weak area of low
pres along the coast. Chc/low end likely PoPs Fri under mstly cldy
skies. Highs 65-70. That systm pushes east Fri nite with any pcpn
ending in the eve. Lows in the 40s to near 50 se.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
As of 100 PM EDT Tuesday...
High pres builds into the area Sat then moves offshore Sun. Moisture
increases ahead of a warm front Sun with low chc PoPs across the
north. Highs Sat mid 76s-lwr 70s. Lows Sat nite mid 40s-lwr 50s.
Highs Sun mid 70s-lwr 80s except 70-75 across the ern shore.
Unsettled conditions early next week as a cold front drops south Mon
then trys to return north as a warm front Tue. Chc PoPs for now.
Lows Sun nite mid 50s-lwr 60. Highs Mon mid 70s-lwr 80s. Lows Mon
nite in the 50s. Highs Tue arnd 70.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
As of 100 PM EDT Tuesday...
VFR conditions to start the forecast period. Expect a line of
convection to develop across the Blue Ridge over the next few
hrs then push ese across the local area late this aftrn/eve.
Went ahead and added a TEMPO group for thunder. Timing 20Z-23Z
at RIC...21Z-00Z at SBY...22Z-01Z at PHF and 23Z-02Z at ORF. VCTS
at ECG for now given they may not get there until 00Z. Gusty winds
aoa 40 kts psbl with these storms. Convection diminishes overnite
with VFR/MVFR CIGS into Wed morn.
OUTLOOK...
Additional convection Wed into Wed eve ahead of a cold front. Dry
with VFR conditions expected Thurs. Shwrs along with anthr round
of degraded flight conditions Fri as low pressure crosses the area.
&&
.MARINE...
As of 400 PM EDT Tuesday...
Late this aftn, a trough of low pressure was moving into wcntrl
VA. Winds were mainly S or SW 5-15 kt over the waters with waves
1-2 ft and seas 2-3 ft. Winds will generally be SSW 10-15 kt
tonight into early Wed aftn, in advance of a cold front
approaching from the NW. Winds will then shift to the NW or N
and increase to 15-20 kt with gusts to 25 kt Wed evening into
Wed night, as the cold front crosses the waters. For now, have
issued SCAs for the entire Ches Bay, all the Rivers, and the
Currituck Snd from Wed evening into Thu morning. Seas generally
3-4 ft with waves on the Bay reaching 3-4 ft. Cool high pressure
will build into and over the waters for late Wed night into Thu
aftn. N winds 10-20 kt Thu morning, will diminish to 5-10 kt
while becoming NE or E Thu aftn. A trough of low pressure will
swing across the area during Fri. Winds/waves/seas will be below
SCA criteria Thu aftn through Sat.
&&
.CLIMATE...
Record Highs for May 4:
Record
Location High Year
-------- ----- ----
Richmond 92 1965
Norfolk 92 1892
Salisbury 94 1913
Eliz. City 92 1938
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory from 7 PM Wednesday to 7 AM EDT Thursday
for ANZ630>632-634>638.
Small Craft Advisory from 10 PM Wednesday to 7 AM EDT Thursday
for ANZ633.
&&
SYNOPSIS...MPR
NEAR TERM...MPR
SHORT TERM...MPR
LONG TERM...MPR
AVIATION...MPR
MARINE...JDM/TMG
CLIMATE...AKQHazardous weather outlook, May 4, 3:25 PM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 325 PM EDT Tue May 4 2021 MDZ021-023-VAZ048-060>062-064>069-075-076-509>522-051930- Dorchester-Somerset-Fluvanna-Prince Edward-Cumberland-Goochland- Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland- Richmond-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex- 325 PM EDT Tue May 4 2021 ...SEVERE THUNDERSTORM WATCH 148 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Maryland, central Virginia, east central Virginia, north central Virginia and south central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Showers and thunderstorms are possible across the outlook area late this afternoon and early this evening. Some of the storms may produce damaging winds...small hail...and brief heavy downpours. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A few strong to severe thunderstorms are possible again late Wednesday...as a cold front pushes across the area. The primary threats are damaging wind gusts and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. MDZ022-024-025-NCZ012>017-030>032-102-VAZ077>090-092-093-095>100- 523>525-051930- Wicomico-Inland Worcester-Maryland Beaches-Northampton-Hertford- Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans- Eastern Currituck-Northumberland-Lancaster-Brunswick-Dinwiddie- Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews- Greensville-Sussex-Surry-James City-Southampton-Isle of Wight- Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-Accomack-York- Newport News-Hampton/Poquoson- 325 PM EDT Tue May 4 2021 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, east central Virginia, eastern Virginia, south central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are possible across the outlook area late this afternoon and early this evening. Some of the storms may produce damaging winds...small hail...and brief heavy downpours. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A few strong to severe thunderstorms are possible again late Wednesday...as a cold front pushes across the area. The primary threats are damaging wind gusts and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, May 4, 5:36 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
536 PM EDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG 1 WNW SUBLETTS 37.59N 77.77W
05/04/2021 POWHATAN VA 911 CALL CENTER
TREES DOWN ALONG HUGUENOT TRAIL.
&&
JOLocal storm report, May 4, 5:40 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
540 PM EDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG 1 WSW JETERSVILLE 37.29N 78.11W
05/04/2021 AMELIA VA 911 CALL CENTER
TREES DOWN.
&&
JOLocal storm report, May 4, 5:53 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
553 PM EDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 1 S VILLBORO 38.12N 77.39W
05/04/2021 CAROLINE VA 911 CALL CENTER
TREES DOWN WIDESPREAD ACROSS CAROLINE
COUNTY. FREDERICKSBURG HIGHWAY BLOCKED ALONG
WITH SEVERAL OTHER ROADS.
&&
JOLocal storm report, May 4, 5:55 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
555 PM EDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 1 WSW PORT ROYAL 38.16N 77.20W
05/04/2021 CAROLINE VA 911 CALL CENTER
TREES DOWN ALONG TIDEWATER TRAIL BLOCKING
SEVERAL SECTION OF THE HIGHWAY.
&&
JOLocal storm report, May 4, 5:57 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
557 PM EDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 1 N ROSLYN HILLS 37.59N 77.57W
05/04/2021 HENRICO VA PUBLIC
SIDING DAMAGED ON HOME.
&&
JOLocal storm report, May 4, 6:04 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
604 PM EDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 5 ESE WHARFS STORE 36.95N 77.50W
05/04/2021 DINWIDDIE VA 911 CALL CENTER
TREES DOWN ALONG FLATFOOT RD.
&&
JOThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 3:41 PM EDT | Small Craft Advisory | AKQ | 42 hr | |
| May 4, 4:12 PM EDT | Severe Thunderstorm Warning | AKQ | Cumberland, Fluvanna, Goochland, Louisa, Powhatan | 48 min |
| May 4, 4:31 PM EDT | Special Weather Statement | AKQ | Prince Edward | 44 min |
| May 4, 4:52 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline, Goochland, Hanover, Henrico, Louisa, Powhatan | 38 min |
| May 4, 4:59 PM EDT | Severe Thunderstorm Warning | AKQ | Amelia, Cumberland, Nottoway, Powhatan, Prince Edward | 31 min |
| May 4, 5:07 PM EDT | Special Weather Statement | AKQ | Brunswick, Greensville, City of Emporia | 38 min |
| May 4, 5:12 PM EDT | Special Weather Statement | AKQ | Mecklenburg | 48 min |
| May 4, 5:27 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline, Chesterfield, Essex, Goochland, Hanover, Henrico and 7 more | 48 min |
| May 4, 5:32 PM EDT | Special Weather Statement | AKQ | Dinwiddie, Greensville, Southampton, Sussex, City of Emporia | 43 min |
| May 4, 5:35 PM EDT | Severe Thunderstorm Warning | AKQ | Dinwiddie, Greensville, Southampton, Sussex | 40 min |
| May 4, 5:43 PM EDT | Severe Thunderstorm Warning | AKQ | Dinwiddie, Prince George, Sussex | 32 min |
| May 4, 5:47 PM EDT | Severe Thunderstorm Warning | AKQ | Greensville, Southampton, Sussex | 28 min |
| May 4, 6:12 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, James City, Southampton, Surry, Sussex | 33 min |
| May 4, 6:20 PM EDT | Special Weather Statement | AKQ | Southampton, City of Franklin, City of Suffolk | 25 min |
| May 4, 6:29 PM EDT | Special Marine Warning | AKQ | 61 min | |
| May 4, 6:39 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, James City, Surry, York, City of Hampton, City of Newport News and 3 more | 36 min |
| May 4, 6:48 PM EDT | Special Weather Statement | AKQ | City of Franklin, City of Portsmouth, City of Suffolk | 42 min |
| May 4, 6:54 PM EDT | Severe Thunderstorm Warning | AKQ | King and Queen, Lancaster, Middlesex, Northumberland | 51 min |
| May 4, 6:56 PM EDT | Special Marine Warning | AKQ | 34 min | |
| May 4, 6:58 PM EDT | Special Marine Warning | AKQ | 62 min | |
| May 4, 7:01 PM EDT | Special Marine Warning | AKQ | 74 min | |
| May 4, 7:11 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, York, City of Hampton, City of Newport News, City of Norfolk, City of Poquoson and 2 more | 34 min |
| May 4, 7:12 PM EDT | Special Marine Warning | AKQ | 78 min | |
| May 4, 7:15 PM EDT | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Suffolk | 30 min |
| May 4, 7:39 PM EDT | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Virginia Beach | 36 min |
| May 4, 7:41 PM EDT | Special Weather Statement | AKQ | City of Norfolk, City of Portsmouth, City of Virginia Beach | 49 min |
| May 4, 7:55 PM EDT | Special Marine Warning | AKQ | 65 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.